Rob Ray, Ph.D.

Associate Professor of Mathematics

Rob Ray

Contact Information

  • FINALS WEEK | FALL 2018
    Monday: 8 a.m.-12 noon
    Tuesday: 10 a.m.-3 p.m.(except lunch hour)
    Wednesday: 10 a.m.-3 p.m.(except lunch hour)

  • 509-313-3916
  • Visit my website

Education & Curriculum Vitae

Ph.D., Mathematics, North Carolina State University

M.S., Mathematics, Western Washington University

B.S., Mathematics, Computer Science, College of Idaho

Courses Taught

MATH 157/258/259: Calculus-Analytic Geometry I/II/III

MATH 231: Discrete Structures

MATH 260: Ordinary Differential Equations

MATH 301: Fundamentals of Mathematics

MATH 321: Statistics for Experimenatlists

MATH 328: Operations Research

MATH 350: Elementary Numerical Analysis

MATH 421: Probability Theory

ENSC 371: Advanced Engineering Mathematics


“Trees for Given Values of the Span, Caps and Icaps for L(2;1)-Colorings ”, K. Fogel; J. Villalpando; V. Coufal; R. Ray; K. Yerion; A. Higgins; W. Higgins Submitted to Congressus Numerantium.

“The Cardinality of the image of L(2;1)-Colorings and Irreducible L(2;1)-Colorings”, Coufal, Vesta; Ray, Robert; Villalpando, John; Yerion, Kathie, Congressus Numerantium, 220 (2014), pp. 97-108.

“Jordan Forms and nth Order Linear Recurrences.”, McKenzie, Thomas; Overbay, Shannon; Ray,Robert, Missouri Journal of Mathematical Sciences 26 (2014), no. 2, pp. 122-133

“G-Sets and Linear Recurrences Modulo Primes”, McKenzie, Thomas; Overbay, Shannon; Ray,Robert, Missouri Journal of Mathematical Sciences 25 (2013), no. 1 pp. 27-36

“Zonal Polynomials and Quantum Antisymmetric Matrices”, Naihuan Jing and Robert Ray, Bulletin of the Institute of Mathematics, Academia Sinica, Vol. 7, 2012, No. 1, pp. 1-31